# SDR QXEA2014070100538

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Part number: 85329512101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS CORRODED AT 88.30 AND 64.20.  LOCATED AND DRILLED TWO NEW RIBS IAW SRM 51-40-07, REPAIR 01.  REMOVED REMOVED AND REPLACED IAW SRM 51-42-05.
